Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 201, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Oct 19, 2016, 11:21 PM EDT for Licking County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2016, 11:21 PM EDT (03:21 UTC)
- Expired
- Oct 19, 2016, 11:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Licking County, OH
The radar
The Cincinnati radar (KILN), 132 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted.
284
WUUS51 KILN 200321
SVRILN
OHC089-200345-
/O.NEW.KILN.SV.W.0201.161020T0321Z-161020T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1121 PM EDT WED OCT 19 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 1145 PM EDT.
* AT 1121 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PATASKALA... MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...PATASKALA...BUCKEYE LAKE...HEBRON...
HANOVER...MARNE...GRANVILLE SOUTH...HARBOR HILLS...BEECHWOOD
TRAILS...THORNPORT...KIRKERSVILLE...BROWNSVILLE...INTERSTATE 70 AT
STATE ROUTE 13 AND INTERSTATE 70 AT STATE ROUTE 37.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 119 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3992 8240 3992 8242 3993 8242 3993 8251
3994 8267 4003 8268 4013 8230 3991 8225
TIME...MOT...LOC 0321Z 261DEG 33KT 3997 8262
HAIL...<.75IN
WIND...60MPH
$$
NOVAK3 follow-up statements
464
WWUS51 KILN 200327
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1127 PM EDT WED OCT 19 2016
OHC089-200345-
/O.CON.KILN.SV.W.0201.000000T0000Z-161020T0345Z/
LICKING OH-
1127 PM EDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHEASTERN LICKING COUNTY...
AT 1127 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
HEBRON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...BUCKEYE LAKE...HEBRON...HANOVER...
MARNE...GRANVILLE SOUTH...HARBOR HILLS...THORNPORT...BEECHWOOD
TRAILS...KIRKERSVILLE...BROWNSVILLE...INTERSTATE 70 AT STATE ROUTE 13
AND INTERSTATE 70 AT STATE ROUTE 37.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 122 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3992 8240 3992 8242 3993 8242 3993 8251
3994 8261 4004 8263 4013 8230 3991 8225
TIME...MOT...LOC 0327Z 261DEG 33KT 3998 8254
HAIL...<.75IN
WIND...60MPH
$$
NOVAK912
WWUS51 KILN 200337
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1137 PM EDT WED OCT 19 2016
OHC089-200345-
/O.CON.KILN.SV.W.0201.000000T0000Z-161020T0345Z/
LICKING OH-
1137 PM EDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHEASTERN LICKING COUNTY...
AT 1136 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
HEATH...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...BUCKEYE LAKE...HEBRON...HANOVER...
GRANVILLE SOUTH...HARBOR HILLS...MARNE...THORNPORT...BROWNSVILLE AND
INTERSTATE 70 AT STATE ROUTE 13.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 128 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3992 8240 3992 8242 3993 8242 3993 8251
3998 8253 4006 8256 4013 8230 3991 8225
TIME...MOT...LOC 0336Z 261DEG 33KT 3999 8242
HAIL...<.75IN
WIND...60MPH
$$
NOVAK720
WWUS51 KILN 200341
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1141 PM EDT WED OCT 19 2016
OHC089-200350-
/O.EXP.KILN.SV.W.0201.000000T0000Z-161020T0345Z/
LICKING OH-
1141 PM EDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LICKING COUNTY
WILL EXPIRE AT 1145 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3992 8240 3992 8242 3993 8242 3993 8251
3998 8253 4006 8256 4013 8230 3991 8225
TIME...MOT...LOC 0340Z 261DEG 33KT 3999 8240
$$
NOVAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 8:37 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Oct 19, 8:37 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 837 PM EDT Wed Oct 19 2016 .SYNOPSIS... Occasional showers and thunderstorms will be possible tonight as a boundary lifts slowly north across the Ohio Valley. This boundary will push back through the area Thursday into Thursday night, resulting in a continued chance for showers and thunderstorms. A drier but much cooler airmass will settle into the area for the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... The frontal boundary remains nearly stationary near the Ohio River. Clusters of thunderstorms have developed along and north of the boundary. Though severe threat is diminishing with loss of daytime heating, strong thunderstorms containing heavy rain will persist tonight as the boundary lifts gradually north through the overnight hours and additional waves ride up along the boundary. This will allow for widespread pcpn to continue through tonight, with convection trending northward according to latest models. Surface based instabilities will drop off overnight, but with the models hanging on to at least some weak elevated instabilities, will go ahead and include at least a chance of some embedded thunderstorms through the night. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... An upper level trough will pivot east across the region Thursday into Friday. This will help push the cold front east through our area Thursday into Thursday night. With additional waves moving up along the front, widespread pcpn will continue through the day on Thursday, before beginning to taper off from west to east Thursday night. Some better instabilities will once again be pulled up into our area ahead of the front, primarily along and southeast of the I-71 corridor. As the better shear sags southeast with the front through the day, we may once again end up with a narrow corridor of overlap between the better instability and increasing shear values. This could result in a marginal severe threat across about the southeast half of our area through Thursday afternoon. Temperatures will likely end up being somewhat non diurnal, especially across our northwest as we start to get into some better low level CAA behind the front. Low level CAA will continue through the day Friday with 850 mb temperatures dropping down to below zero degrees celsius through the afternoon. This will result well below normal temperatures with highs on Friday only in the low to mid 50s expected. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... On Saturday an upper level low will be pulling east of the area with the upper level trough axis also just east of the region. 850 mb temperatures will continue to remain rather cold for this time of year (1 to 2 SD below normal via the NAEFS and GEFS) with both the GFS and ECMWF showing values just below zero. During the day Saturday low level thicknesses and temperatures will slowly start to warm but will remain low enough to keep high temperatures below normal for this time of year. On the back side of the upper level low the CMC/ GFS/ ECMWF are hinting at some possible wrap around weak showers forming Saturday so have kept low chance PoPs in the forecast. Any showers that do form will be weak though and with PWATs around 0.35" coverage should be low. Monday another shortwave will dive south and rotate around the upper level low over Quebec with a weak surface cold front pushing through the area Monday morning. The ECMWF is more progressive with the shortwave and surface cold front while the CMC and GFS is about 6 - 12 hours slower. Either way the better upper level forcing (PVA) all slides east of the area with PWATs remaining around or below 0.75". Due to the mentioned above have kept the area dry Monday into Tuesday. As of now the cold front also looks rather weak across our area. The upper level trough axis remains east of the region keeping the heart of the coldest air east as well. Towards the end of the long term mid-level heights will start to rise across Ohio (576-580 dam). This will equate to rising high temperatures and above normal temperatures Tuesday through Wednesday. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... Slow moving boundary will continue to plague aviation concerns. Thunderstorms containing IFR will affect TAF sites tonight. CVG and LUK will see the most impact to start being near the boundary. Northern sites will receive somewhat weaker thunderstorms later tonight as the boundary lifts north of the Ohio River. A potent wave of low pressure will travel up the front late tonight through Thursday. This feature will provide extra moisture convergence and lift to result in widespread showers and embedded thunderstorms. Model soundings indicate ceilings below 1000 ft in the IFR category at northern sites, while southern sites CVG and LUK enjoy slightly higher ceilings in the MVFR range. Gradual improvement may begin at CVG after 00z Friday as the system translates east. Winds will shift from southeast to north, with gusts over 20 knots possible at DAY. OUTLOOK...MVFR to IFR ceilings and visibilities likely Thursday night into Friday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...Coniglio/JGL SHORT TERM...JGL LONG TERM...Haines AVIATION...Coniglio
Hazardous weather outlook, Oct 19, 11:07 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1107 PM EDT WED OCT 19 2016 INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-078-210315- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT- 1107 PM EDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ094>100-OHZ064-065-073-074-079>082-088-210315- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PICKAWAY- FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1107 PM EDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SEVERAL ROUNDS OF SHOWERS AND SOME THUNDERSTORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF SHOWERS AND SOME STORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING. ISOLATED SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY WITH DAMAGING WINDS THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 19, 10:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1047 PM EDT WED OCT 19 2016
INZ073-200315-
RIPLEY IN-
1047 PM EDT WED OCT 19 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RIPLEY COUNTY UNTIL
1115 PM EDT...
AT 1046 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST
OF VERNON...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
VERSAILLES...MILAN...OSGOOD...HOLTON...FRIENDSHIP...VERSAILLES
LAKE...BENHAM...NEW MARION...REXVILLE...CROSS PLAINS AND OLEAN.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3910 8544 3916 8510 3893 8514 3893 8520
3892 8520 3891 8532 3891 8544
TIME...MOT...LOC 0246Z 261DEG 34KT 3897 8547
NOVAKSpecial weather statement, Oct 19, 10:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT WED OCT 19 2016
OHZ081-088-200330-
SCIOTO OH-ADAMS OH-
1054 PM EDT WED OCT 19 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SCIOTO AND
NORTHEASTERN ADAMS COUNTIES UNTIL 1130 PM EDT...
AT 1054 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PEEBLES...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
PEEBLES...RARDEN AND DUNKINSVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3885 8350 3896 8350 3898 8322 3897 8321
3896 8321 3883 8320
TIME...MOT...LOC 0254Z 263DEG 24KT 3890 8345
NOVAKLocal storm report, Oct 19, 11:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HEAVY RAIN GROVE CITY 39.87N 83.07W
10/19/2016 M1.00 INCH FRANKLIN OH TRAINED SPOTTER
RAIN FELL IN 30 MINUTES.
&&
MYRONPSpecial weather statement, Oct 19, 11:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1113 PM EDT WED OCT 19 2016 INZ073>075-KYZ091-200345- OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY- 1113 PM EDT WED OCT 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT OHIO...CENTRAL DEARBORN... SOUTHEASTERN RIPLEY AND NORTHERN BOONE COUNTIES UNTIL 1145 PM EDT... AT 1113 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR VERSAILLES...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... LAWRENCEBURG...GREENDALE...AURORA...RISING SUN...HIDDEN VALLEY... BRIGHT...VERSAILLES...MILAN...DILLSBORO...MOORES HILL...GUILFORD... WILMINGTON...MANCHESTER...FRENCH...HARTFORD...PETERSBURG...PATE... COLD SPRINGS...FRIENDSHIP AND VERSAILLES LAKE. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3892 8529 3910 8533 3920 8482 3896 8484 TIME...MOT...LOC 0313Z 261DEG 34KT 3902 8522 NOVAK
Special weather statement, Oct 19, 11:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 PM EDT WED OCT 19 2016
OHZ056-065-200400-
LICKING OH-FAIRFIELD OH-
1114 PM EDT WED OCT 19 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LICKING AND
NORTHERN FAIRFIELD COUNTIES UNTIL MIDNIGHT EDT...
AT 1114 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BALTIMORE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
PICKERINGTON...HEATH...BALTIMORE...BUCKEYE LAKE...HEBRON...
MILLERSPORT...PLEASANTVILLE...HARBOR HILLS...FAIRFIELD BEACH...
THORNPORT...ETNA...THURSTON...KIRKERSVILLE...CARROLL...GRATIOT...
BROWNSVILLE...INTERSTATE 70 AT STATE ROUTE 13...INTERSTATE 70 AT
STATE ROUTE 37...TOBOSO AND STATE ROUTE 158 AT STATE ROUTE 204.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 118 AND 142...AND
NEAR MILE MARKER 144.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
3984 8247 3983 8240 3979 8240 3978 8272
3994 8275 4006 8219
TIME...MOT...LOC 0314Z 261DEG 34KT 3987 8268
NOVAKSpecial weather statement, Oct 19, 11:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1117 PM EDT WED OCT 19 2016 OHZ056-200400- LICKING OH- 1117 PM EDT WED OCT 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LICKING COUNTY UNTIL MIDNIGHT EDT... AT 1117 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER PATASKALA...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... NEWARK...HEATH...GRANVILLE...PATASKALA...HANOVER...GRANVILLE SOUTH... BEECHWOOD TRAILS...MARNE...ETNA AND TOBOSO. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4006 8219 3995 8270 4003 8273 4021 8219 TIME...MOT...LOC 0317Z 261DEG 34KT 3997 8265 NOVAK
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 8:09 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 2 hr |
| Oct 19, 8:10 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 35 min |
| Oct 19, 8:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 33 min |
| Oct 19, 8:58 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Oct 19, 9:17 PM EDT | Flash Flood Warning | ILN | Brown, Clermont | 3 hr |
| Oct 19, 9:21 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 114 min |
| Oct 19, 9:50 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery, Warren | 3 hr |
| Oct 19, 10:15 PM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Greene, Madison | 3 hr |
| Oct 19, 10:18 PM EDT | Special Weather Statement | ILN | Adams | 27 min |
| Oct 19, 10:23 PM EDT | Special Weather Statement | ILN | Highland | 37 min |
| Oct 19, 10:26 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 34 min |
| Oct 19, 10:34 PM EDT | Areal Flood Advisory | ILN | Adams, Pike | 116 min |
| Oct 19, 10:49 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Pickaway | 101 min |
| Oct 19, 10:54 PM EDT | Special Weather Statement | ILN | Adams | 36 min |
| Oct 19, 11:14 PM EDT | Special Weather Statement | ILN | Licking | 46 min |
| Oct 19, 11:17 PM EDT | Special Weather Statement | ILN | Licking | 43 min |
| Oct 19, 11:32 PM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 118 min |
| Oct 19, 11:58 PM EDT | Special Weather Statement | ILN | Fairfield | 17 min |
| Oct 20, 12:13 AM EDT | Special Weather Statement | ILN | Perry | 17 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.